# SDR AALA20041104

- Difficulty date: November 5, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - CEILING EMERGENCY LIGHTS BETWEEN ROWS 8D AND 11D INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS BETWEEN ROWS 8D AND 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
